# SDR NSVA200600209

- Difficulty date: November 14, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 26,359 hours, 30,494 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: QR50V
- Part serial: CP24649
- Condition: Malfunctioned
- Location: Lt Pitot Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PITOT LIGHT ILLUMINATED INFLIGHT, RESET C/B AND LIGHT REMAINED ON.  REMOVED AND REPLACED LT PITOT CURRENT SENSOR AMM 30-32-05-02 P/N OFF/ON QR50V, S/N OFF CP-24649 S/N ON CH 82325.  OPS CK GOOD ON GROUND RUN.
